# SDR UPS05445538

- Difficulty date: October 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Engine: Pwa JT9D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192389
- Part serial: J10250
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: J, A

## Discrepancy

NR 1 PACK ELEC SMOKE, VIBRATION AFTER TAKEOFF.  VIBRATION STOPPED WITH NR 1 PACK OFF.  REMOVED AND REPLACED NR 1 PACK AIR CYCLE MACHINE IAW AMM 21-51-04, RAN PACK ON GROUND FOR 2 HOURS, ALL OPERATIONS NORMAL.
